# SDR HEEA0011991

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 206075676111
- Condition: Failed
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESS LOAD METER INDICATES NO HIGHER THAN 5 PSI.
